MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the superficial femoral artery (sfa) with moderate calcification and moderate tortuosity.The 6x40mm armada 35 balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated to nominal pressure; however, the balloon failed to completely inflate during the first inflation.Therefore, the bdc was removed from the patient and a leak was noted at the hub of the balloon.There was no adverse patient effect and no clinically significant delay reported in the procedure.A 6x60mm armada 35 balloon was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information reported through the complaint report, a conclusive cause for the reported leak could not be determined.Possible factors that may contribute to a leak include, but are not limited to, manufacturing, damage to the sidearm/inflation lumen, damage to the balloon or loose connections.In this case, it may be possible that the sidearm and or inflation port within the sidearm was damaged; however, without having the device to examine, a conclusive cause could not be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18699253
Report Number2024168-2024-01771
Device Sequence Number17683874
Product Code LIT
UDI-Device Identifier08717648155260
UDI-Public(01)08717648155260(17)260930(10)30405G1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberB2060-040
Device Lot Number30405G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown